# SDR ASOA201101749

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 21,174 hours, 15,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT AFT MOST EXTERNAL EMERGENCY LIGHT INOPERATIVE.   RELAMPED RT FUSELAGE AFT EMERGENCY LIGHT IAW AMM 33-51-21.  RELAMPED RT FUSELAGE AFT EMERGENCY LIGHT IAW AMM 33-51-21. (CLOSED)
